Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1977, Volume 17, Number 3, Pages 737–752 (Mi zvmmf8751)  

This article is cited in 1 scientific paper (total in 1 paper)

Allowance for atmospheric inhomogeneities in calculating the tungusska meteorite explosion

V. P. Korobeinikov, P. I. Chushkin, L. V. Shurshalov

Moscow

Full text: PDF file (1924 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1977, 17:3, 170–183

UDC: 518:517.9:533.7
Received: 12.07.1976

Citation: V. P. Korobeinikov, P. I. Chushkin, L. V. Shurshalov, “Allowance for atmospheric inhomogeneities in calculating the tungusska meteorite explosion”, Zh. Vychisl. Mat. Mat. Fiz., 17:3 (1977), 737–752; U.S.S.R. Comput. Math. Math. Phys., 17:3 (1977), 170–183

Citation in format AMSBIB
\Bibitem{KorChuShu77}
\by V.~P.~Korobeinikov, P.~I.~Chushkin, L.~V.~Shurshalov
\paper Allowance for atmospheric inhomogeneities in calculating the tungusska meteorite explosion
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1977
\vol 17
\issue 3
\pages 737--752
\mathnet{http://mi.mathnet.ru/zvmmf8751}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1977
\vol 17
\issue 3
\pages 170--183
\crossref{https://doi.org/10.1016/0041-5553(77)90149-5}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf8751
  • http://mi.mathnet.ru/eng/zvmmf/v17/i3/p737

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. I. Chushkin, A. K. Sharipov, “Ablation of large meteor bodies under radiation heating”, U.S.S.R. Comput. Math. Math. Phys., 30:6 (1990), 154–162  mathnet  crossref  mathscinet
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:442
    Full text:205
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021